# SDR UPS02239897

- Difficulty date: October 16, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  RT MAIN GEAR DOOR ACTUATOR SUPPORT FITTING LUG CRACKED.   LUG REPLACED IAW EO B727-3210-2583
